Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 30 found articles
 
 
  A class of universal linear bounded automata
 
 
Title: A class of universal linear bounded automata
Author: Feldman, Eliot D.
Owings Jr., James C.
Appeared in: Information sciences
Paging: Volume 6 (1973) nr. C pages 4 p.
Year: 1973
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 30 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands